Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 26, NWS St. Louis, MO

April 10, 2013Calhoun County, Illinois; 7 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2013, 7:25 PM CDT for Calhoun County, Illinois; 7 counties in Missouri. It was in force for 50 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 7:25 PM CDT (00:25 UTC)
Expired
Apr 10, 2013, 8:15 PM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, IL, Franklin County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 7:45 PM CDTTSTM WND GST 65Wentzville, MOCLOUD ROTATION NOTED.
Apr 10, 7:47 PM CDTTSTM WND GST 40O'Fallon, MO40 MPH WIND GUST AT HIGHWAY K AND FEISE ROAD.
Apr 10, 7:48 PM CDTTSTM WND GST 70O'Fallon, MOESTIMATED 60-70MPH WIND GUSTS AT PIN OAK PARK.
Apr 10, 7:50 PM CDTTSTM WND DMG1 W Lake St. Louis, MOPOWER POLE SNAPPED ON EAST OUTER ROAD...JUST NORTH OF DAUPHINE DRIVE.
Apr 10, 7:50 PM CDTTSTM WND DMGO'Fallon, MOSIDING TAKEN OFF SIDE OF HOUSE AND DEPOSITED IN FRONT YARD NEAR BRYAN ROAD AND I-70.
Apr 10, 7:50 PM CDTTSTM WND GST 50O'Fallon, MOWINDS INCREASING AT INTERSECTION OF SALT LICK ROAD HWY 79 AND I-70.
Apr 10, 7:51 PM CDTTSTM WND DMGO'Fallon, MOPOWER FLASH REPORTED AT INTERSECTION OF HIGHWAYS 79 AND I-70.
Apr 10, 7:53 PM CDTTSTM WND GST 553 W Chesterfield, MO
Apr 10, 7:53 PM CDTTSTM WND GST 60St. Peters, MOAT MID RIVERS MALL DRIVE AND THE NORTH SERVICE ROAD AT I-70... WINDS BETWEEN 50 AND 60 MPH.
Apr 10, 7:54 PM CDTTSTM WND DMGSt. Peters, MOBETWEEN MID RIVERS MALL DRIVE AND HIGHWAY 79... POWER FLASHES OBSERVED.
Apr 10, 7:55 PM CDTTSTM WND DMG1 E Cottleville, MO2 MID-SIZED 20 FT TALL TREES DOWN ALONG HIGHWAY N BETWEEN COTTLEVILLE AND MID RIVERS MALL DRIVE BEHIND SCHNUCKS.
Apr 10, 7:55 PM CDTTSTM WND DMG1 Sw Cottleville, MO10-INCH BRANCH OFF TREE AT INTERSECTION OF NE END OF OLD GUTERMUTH BYPASS AND NEW GUTERMUTH ROADS.
Apr 10, 7:57 PM CDTTSTM WND DMG3 Ese Kampville, MOSIDING DAMAGE TO TWO HOMES IN NEW TOWN SUBDIVISION.
Apr 10, 8:00 PM CDTTSTM WND DMG2 Ese Orchard Farms, MOTOPS OF SEVERAL TREES SHEARED OFF NEAR THE INTERSECTION OF HIGHWAY H AND ISLAND ROAD.
Apr 10, 8:00 PM CDTTSTM WND DMGHazelwood, MOSHINGLES BLOWN FROM ROOFS. SIDING STRIPPED FROM HOMES. SCATTERED DEBRIS. POWER OUTAGE AFFECTS THE AREA. NO INJURIES REPORTED.
Apr 10, 8:00 PM CDTTSTM WND DMGPortage Des Sioux, MOUTILITY POLES AND POWER LINES BLOWN DOWN ALONG HWY 94 BETWEEN PORTAGE DES SIOUX AND WEST ALTON.
Apr 10, 8:02 PM CDTTORNADOHazelwood, MONUMEROUS STRUCTURES DAMAGED AT INTERSECTION OF HOWDERSHELL AND LYNN HAVEN. TIME ESTIMATED BY RADAR.
Apr 10, 8:04 PM CDTTSTM WND DMGFlorissant, MOMINOR ROOF DAMAGE TO A STRIP MALL ON LINDBERGH BLVD.
Apr 10, 8:05 PM CDTTORNADOHazelwood, MORELAYED FROM TROOP C.
Apr 10, 8:06 PM CDTHAIL 1Maryland Heights, MOSTRONG WINDS AND LARGE HAIL AND WESTPORT PLAZA. WINDS OF 20 MPH OR GREATER.
Apr 10, 8:17 PM CDTTSTM WND DMGFlorissant, MOPOWER LINES DOWN AND HIGHWAYS CLOSED AT I-170 AND I-270 INTERSECTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 6:52 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 10, 1:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WUUS53 KLSX 110025
SVRLSX
ILC013-MOC071-113-139-163-183-189-219-110115-
/O.NEW.KLSX.SV.W.0026.130411T0025Z-130411T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN PIKE COUNTY IN NORTHEAST MISSOURI...
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  EASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 815 PM CDT

* AT 723 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 6 MILES SOUTH OF NEW HARTFORD TO WRIGHT CITY TO
  WASHINGTON...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TROY...WENTZVILLE...LAKE ST. LOUIS...DARDENNE PRAIRIE...ST. PAUL...
  O'FALLON...WELDON SPRING...COTTLEVILLE...ST. PETERS...ELSBERRY...
  ST. CHARLES...MARYLAND HEIGHTS...BRIDGETON...ST. ANN...LAMBERT
  FIELD...WOODSON TERRACE...HAZELWOOD...BERKELEY...KINLOCH AND
  FLORISSANT.

THIS WARNING INCLUDES CUIVRE RIVER STATE PARK AND FIRST MISSOURI
STATE CAPITOL HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3933 9061 3920 9059 3914 9062 3899 9057
      3895 9052 3897 9048 3897 9042 3891 9022
      3887 9015 3880 9012 3852 9108 3883 9118
      3914 9143 3914 9141 3918 9141
TIME...MOT...LOC 0026Z 256DEG 47KT 3912 9124 3886 9103
          3856 9096

HAIL...<.75IN
WIND...60MPH

$$

CARNEY
1 follow-up statement
595 
WWUS53 KLSX 110056
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 PM CDT WED APR 10 2013

MOC071-113-139-163-219-110105-
/O.CAN.KLSX.SV.W.0026.000000T0000Z-130411T0115Z/
FRANKLIN MO-LINCOLN MO-MONTGOMERY MO-PIKE MO-WARREN MO-
756 PM CDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARREN...MONTGOMERY...
LINCOLN AND NORTHEASTERN FRANKLIN COUNTIES IN EAST CENTRAL
MISSOURI...AND SOUTHERN PIKE COUNTY IN NORTHEAST MISSOURI IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKEND.

LAT...LON 3880 9012 3862 9073 3863 9074 3861 9077
      3858 9088 3889 9094 3888 9082 3890 9081
      3891 9069 3894 9067 3898 9056 3895 9053
      3897 9042 3892 9030 3892 9026 3886 9014
TIME...MOT...LOC 0055Z 256DEG 47KT 3895 9056 3865 9049

$$

ILC013-MOC183-189-110115-
/O.CON.KLSX.SV.W.0026.000000T0000Z-130411T0115Z/
CALHOUN IL-ST. CHARLES MO-ST. LOUIS MO-
756 PM CDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ST.
LOUIS...ST. CHARLES AND SOUTHERN CALHOUN COUNTIES UNTIL 815 PM CDT...

AT 750 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES SOUTHEAST OF WINFIELD TO CLARKSON
VALLEY...AND MOVING EAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
BRIDGETON...ST. ANN...LAMBERT FIELD...HAZELWOOD...BERKELEY...
FLORISSANT...DELLWOOD...BLACK JACK...SPANISH LAKE...ORCHARD FARMS...
PORTAGE DES SIOUX AND WEST ALTON.

THIS WARNING INCLUDES FIRST MISSOURI STATE CAPITOL HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3880 9012 3862 9073 3863 9074 3861 9077
      3858 9088 3889 9094 3888 9082 3890 9081
      3891 9069 3894 9067 3898 9056 3895 9053
      3897 9042 3892 9030 3892 9026 3886 9014
TIME...MOT...LOC 0055Z 256DEG 47KT 3895 9056 3865 9049

HAIL...<.75IN
WIND...70MPH

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:46 PM CDT, 39 minutes earlier.

Area forecast discussion, Apr 10, 6:46 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED APR 10 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 405 PM CDT WED APR 10 2013

EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA
AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW
TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE
EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE
FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S
TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL
SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR
PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE
SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO.
OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS
WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF
THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS
EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO
FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S
FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK.

BYRD

.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 405 PM CDT WED APR 10 2013

EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST
AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK
INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING
OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF
WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS
WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS
THURSDAY NIGHT WILL BE IN THE 30S.

SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT
CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY
WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP
TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S
ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING
OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR
SOUTH.

SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE
EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S
ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW
70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO
THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER
NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD.
EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF
ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH
NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH
LOWS EACH NIGHT IN THE 40S/50S.

BYRD

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 640 PM CDT WED APR 10 2013

A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS
AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY
AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH
THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS.
THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS
LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE
STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY
CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS
CONTINUING. RAIN SHOULD END AROUND MIDNIGHT TONIGHT AT KCOU AND
OVERNIGHT AT OTHER TAF SITES. CEILINGS SHOULD THEN GRADUALLY CLIMB
THROUGHOUT THE DAY INTO MVFR BY LATE MORNING.

SPECIFICS FOR KSTL...

A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS
AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY
AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH
THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS.
THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS
LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE
STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY
CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS. RAIN
SHOULD END AROUND 0800 UTC AT LAMBERT. CEILINGS SHOULD THEN GRADUALLY
CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING AND FINALLY VFR
BY AFTERNOON. SFC WINDS ARE EXPECTED TO BE OUT OF THE WSW TONIGHT
AND TOMORROW ONCE THE CYCLONE BEGINS TO MOVE OFF TO THE NORTHEAST.

GOSSELIN

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 10, 4:15 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT WED APR 10 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
415 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND
SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS THROUGH THIS
EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL
IS POSSIBLE WITH THESE STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

BYRD

In the hours before

Local storm report, Apr 10, 6:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             2 NNE PACIFIC           38.50N  90.73W
04/10/2013  E1.75 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Apr 10, 7:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             1 N PACIFIC             38.49N  90.75W
04/10/2013  E1.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

            ALSO HAD A WIND GUST UP TO 55MPH.

&&

GOSSELIN
Local storm report, Apr 10, 7:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND GST     OWENSVILLE              38.35N  91.50W
04/10/2013  E45 MPH          GASCONADE          MO   TRAINED SPOTTER

            WINDS ESTIMATED BETWEEN 40 TO 50 MILES PER HOUR.

&&

DYE
Local storm report, Apr 10, 7:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     GASCONADE               38.67N  91.56W
04/10/2013                   GASCONADE          MO   LAW ENFORCEMENT

            TELEPHONE LINE DOWN IN GASCONADE. REPORT CAME INTO THE
            SO AT 615 P.M..

&&

FUCHS
Local storm report, Apr 10, 7:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     SULLIVAN                38.22N  91.17W
04/10/2013  E60 MPH          FRANKLIN           MO   TRAINED SPOTTER

&&

BYRD
Local storm report, Apr 10, 7:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     STEELVILLE              37.97N  91.36W
04/10/2013                   CRAWFORD           MO   AMATEUR RADIO

            REPORT OF NUMEROUS TREES DOWN

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:52 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair23 min
Apr 10, 8:04 PM CDTSevere Thunderstorm WarningLSXMonroe41 min
Apr 10, 8:04 PM CDTTornado WarningLSXMadison26 min
Apr 10, 8:07 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Jersey, Macoupin, Madison and 3 more53 min
Apr 10, 8:08 PM CDTTornado WarningLSXMadison, Saint Clair37 min
Apr 10, 8:11 PM CDTAreal Flood AdvisoryLSXAdams, Brown, Pike6 hr
Apr 10, 8:51 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery24 min
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike95 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike49 hr
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike96 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXCalhoun97 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXJersey96 days
Apr 10, 7:11 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Charles, Saint Francois, Saint Louis and 1 more49 min
Apr 10, 7:13 PM CDTAreal Flood AdvisoryLSXAudrain, Crawford, Franklin, Gasconade, Monroe, Montgomery and 2 more6 hr
Apr 10, 7:17 PM CDTTornado WarningLSXFranklin28 min
Apr 10, 7:21 PM CDTTornado WarningLSXFranklin24 min
Apr 10, 7:32 PM CDTTornado WarningLSXFranklin, Saint Charles, Saint Louis28 min
Apr 10, 8:14 PM CDTRiver Flood WarningLSXReynolds69 hr
Apr 10, 9:24 PM CDTRiver Flood WarningLSXMarion48 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXLewis40 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXMarion47 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXLincoln52 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXSaint Charles32 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXMonroe54 hr
Apr 11, 6:44 AM CDTRiver Flood WarningLSXCole39 hr
Apr 11, 8:27 AM CDTRiver Flood WarningLSXLewis65 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.